RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 2, Pages 583–596 (Mi fpm573)  

Spectral problems associated with stability of fluid motion in an annulus in a magnetic field

I. A. Sheipak

M. V. Lomonosov Moscow State University

Abstract: This paper investigates spectral and basis property of operator pencil connected with the problem of stability of an axisymmetrically perturbed fluid motion in vertical annulus in the presence of vertical magnetic field. It is proved that eigenfunctions of this pencil form a Bari basis in the corresponding Hilbert space.

Full text: PDF file (560 kB)

Bibliographic databases:
UDC: 517.984
Received: 01.08.1996

Citation: I. A. Sheipak, “Spectral problems associated with stability of fluid motion in an annulus in a magnetic field”, Fundam. Prikl. Mat., 7:2 (2001), 583–596

Citation in format AMSBIB
\Bibitem{She01}
\by I.~A.~Sheipak
\paper Spectral problems associated with stability of fluid motion in an annulus in a magnetic field
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 2
\pages 583--596
\mathnet{http://mi.mathnet.ru/fpm573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1866476}
\zmath{https://zbmath.org/?q=an:1050.35090}


Linking options:
  • http://mi.mathnet.ru/eng/fpm573
  • http://mi.mathnet.ru/eng/fpm/v7/i2/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:184
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019